MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; AMSCO EVOLUTION STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; AMSCO EVOLUTION STERILIZER
Model Number HC-1500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the sterilizer and found that the bolts that secure the upper panel into place were already replaced by the user facility.The technician tested the sterilizer, confirmed it to be operating to specifications and, returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the upper panel of their amsco evolution sterilizer detached and contacted the employee.The user facility did not disclose further details regarding the injury or if medical treatment was sought or administered.

Brand Name
AMSCO EVOLUTION
Common Device Name
AMSCO EVOLUTION STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24446872
Report Number3005899764-2026-00015
Device Sequence Number16029092
Product Code FLE
UDI-Device Identifier00724995151522
UDI-Public(01)00724995151522(11)210420
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHC-1500
Device Catalogue NumberUE06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown